Posted 2/8/2017 9:52 AM (GMT -7)
Yes, you can have an allergic reaction to steroids, I'm allergic to the medrol dose packs and end up in the ER. However, not all inhalers have the same steroid, it could be your daughter is allergic to costcosteroids inhalers and "Breo" might help her out better. Not all steroid inhalers have the same active steroid. I'm okay with prednisone but cannot take methoprednisones...The allergist could help you better with this.
However you also do need a rescue inhaler as well such as xopenex or albuterol and these used with a nebulizer help out, but it's also the reason for the shakiness, the shakies are caused by these rescue inhalers.
Also, there are some natural things you can try, go to a health food store for these as some candies do not contain the natural ingredients, black licorice can help. Do not get twizzlers it's not natural licorice.
Coffee, black caffine coffee can help a flair, but no parent wants to give their child this, however for an emergency a sip or two can help.
Hope this helps...